# SDR SWAA2023042522721

- Difficulty date: March 31, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS DELAMINATION ON OUTER SURFACE<[01] IDENTIFIED PANEL MATERIAL IAW SRM 53-40-70-0I-1 FIG 2 TABLE 2 ITEM 18. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-40-70-1A-1 PARA 4.A(6). DAMAGE WILL BE REPAIRED IAW SRM 51-70-05-2R-2 PER SRM 53-40-70-2R-1 TABLE 201. REMOVED DAMAGED SKIN AND CORE TO APROX 1' DIA.; CLEANED REPAIR AREA IAW SRM 51-70-05-2R-2 PARA 4.A-C.;[02] VALIDATED APPLICABILITY OF SRM 51-70-05-2R-2.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2; VERIFIED MEASUREMENT TABLE;[04] APPLIED POTTING BMS 5-28TY7 LOT#AK1AP8072K; CURED WITH THERMOMETER ID:ATS2208 CAL DUE 10/2023; SANDED SMOOTH TO SURFACE AND CLEANED REPAIR AREA IAW SRM 51-70-05-2R-2 PARA 4.D(NOTE) AND SRM 51-70-05-2R-11 PARA 4.A-D. FABRICATED AND INSTALLED REPAIR PLIES USING BMS 8-79ST120 LOT#1520138-1 AND ADHESIVE BMS 5-129GR5 LOT#1521552-3; VACUUM BAGGED; LEAK CHECK GOOD AND SET TO CURE WITH HOTBONDER ID:ATS532 CAL DUE 06/2023 IAW SRM 51-70-05-2R-2 PARA 4.G-I.;[05] VERIFIED SUCCESSFUL CURE WAS COMPLETED; UNBAGGED REPAIR; AND SANDED REPAIR ALL IAW SRM 51-70-05-2R-2 PARA 4.I & 4.K.REFINISHED REPAIR AREA IAW AMM 51-21-99-300-802 PARA 3.C(1)(A-E)  REPAIRED DELAMINATION ON OUTER SURFACE ON PANEL 193AR IAW SRM 51-70-05-2R-2 AND SRM 51-70-05-2R-11;[09] VERIFIED CORRECTIVE ACTION 8
